MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN 5000; ARCTIC SUN DEVICE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN 5000; ARCTIC SUN DEVICE
Catalog Number 50000000
Medical Device Problem Codes Insufficient Cooling (1130); Failure to Pump (1502)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the nurse needs help troubleshooting an alert 113 (reduced water temperature control) in an arctic sun device.Patient temperature (pt) was 38.5c, targeted temperature (tt) was 36.7c, water temperature (wt) was 23.7c, flow rate (fr) was 1.3lpm.Guided to diagnostics: system hours 3327, pump hours 2495, chiller temperature (t4) was 4.2c, mixing pump command (mpc) was 100 percent.Advised this device should go to biomed so they can call and troubleshoot with bd tech support on monday.Per follow up information received via phone on 05may2026, spoke with biomed who confirmed a bad mixing pump would be replaced onsite.They have not ordered the part at this time.

Brand Name
ARCTIC SUN 5000
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key25132855
Report Number1018233-2026-03047
Device Sequence Number20984209
Product Code DWJ
UDI-Device Identifier00801741080142
UDI-Public(01)00801741080142(11)130101
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50000000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date05/09/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown